SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
INVITED PAPERS
Swing-up of Furuta Pendulum by Nonlinear Sliding Mode Control
Masaki IZUTSUYaodong PANKatsuhisa FURUTA
Author information
JOURNALS FREE ACCESS

2008 Volume 1 Issue 1 Pages 12-17

Details
Abstract

This paper presents a nonlinear sliding mode control and its applications to swing-up and stabilization of a Furuta pendulum. The nonlinear sliding mode is computed by the State Dependent Riccati Equation. The approach is based on the Lyapunov function and the stability is assured under the given condition. The validity of the proposed design method is studied through the simulation of swing-up/stabilization control.

Information related to the author
© 2008 The Society of Instrument and Control Engineers
Previous article Next article
feedback
Top